# SDR DALA2025012900707

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 8,086 hours, 3,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION AT RBL 43.50 AND FRAME 20. REF SSI 53-21-43 -02, NO PREVIOUS REWORK NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0252:5321-2012/009 00268 REPAIRED PER ER/A 623174-14TR, REV ORIGINAL. REPAIRED PER ER/A 623174-14TR SECTION I REV ORIGINAL. (320045) (LP# 0784894)
